# SDR DALA2022081705595

- Difficulty date: August 13, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737
- Aircraft serial: 31929
- Aircraft time: 28,057 hours, 10,776 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9152167) FAINT ELECTRICAL ODER IN AFT GALLEY AFTER RETURN TO GATE. INSTALLED SERVICEABLE AFT DOOR AREA HEATER PER B737 AMM 21-45. OPS CHECK GOOD.
